A note on multivalued Baire category theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 1, pp. 11-15
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_1_a2,
author = {Urbaniec, Piotr},
title = {A note on multivalued {Baire} category theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {11--15},
year = {1996},
volume = {37},
number = {1},
mrnumber = {1637774},
zbl = {0904.54023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_1_a2/}
}
Urbaniec, Piotr. A note on multivalued Baire category theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 1, pp. 11-15. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_1_a2/